# SDR YENA20100219021

- Difficulty date: February 19, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N597JB
- Make and model: Airbus A320-232
- Aircraft serial: 2307
- Aircraft time: 21,837 hours, 7,664 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: LSEBUTK1400101
- Part serial: 06694
- Condition: Failed
- Location: Cabin
- Part time: 6,866 hours, 2,488 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT JB820 SDQ-JFK CABIN CREW REPORTED ELECTRICAL BURNING SMELL IN THE AFT CABIN AROUND ROWS 24 AND 25.  SECURED IFE RACK POWER AND THE SMELL DISSIPATED.  MX PERFORMED INSPECTION FOR ELECTRICAL SMELL AS PER FIM 24-00-00-810-823 AND FIM 23-39-00-810-801.  NO FAULTS NOTED LIVE TV SYSTEM PLACED ON MEL.
